# SDR IPXA2016061204517

- Difficulty date: May 16, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 69,811 hours, 13,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2125-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, AFT FUSELAGE SKIN HAS CORROSION BETWEEN BS 2125 TO 2163 AND BETWEEN LONG. 33 RT TO 35 RT.  REPAIRED CORRODED FUSELAGE SKIN AT SAID LOCATION IAW VT-SAA EA 011-5330-01-A6277 REV I/R AND MD11-5330-61031-A.
